Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 35, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 1, 2008, 7:28 PM CDT for Lincoln County, Oklahoma County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2008, 7:28 PM CDT (00:28 UTC)
- Expired
- May 1, 2008, 8:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 35 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 8:03 PM CDT | HAIL 2.75 | Wellston, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 6:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3804 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 30.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 020028 TOROUN OKC081-109-020115- /O.NEW.KOUN.TO.W.0035.080502T0028Z-080502T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 728 PM CDT THU MAY 1 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA... NORTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA... * UNTIL 815 PM CDT * AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EASTERN OKLAHOMA CITY...3 MILES SOUTHWEST OF JONES...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE JONES...LUTHER...NORTHEASTERN OKLAHOMA CITY AND WELLSTON. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 147 AND 158. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. LAT...LON 3579 9707 3551 9695 3551 9732 3553 9734 TIME...MOT...LOC 0028Z 227DEG 25KT 3554 9729 $$
3 follow-up statements
000
WWUS54 KOUN 020031
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT THU MAY 1 2008
OKC103-119-020045-
/O.CON.KOUN.TO.W.0033.000000T0000Z-080502T0045Z/
NOBLE OK-PAYNE OK-
731 PM CDT THU MAY 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHERN
PAYNE AND EXTREME EASTERN NOBLE COUNTIES...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GLENCOE...
MOVING NORTHEAST AT 31 MPH.
* LOCATIONS IN THE WARNING INCLUDE GLENCOE.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3627 9690 3627 9683 3625 9681 3617 9682
3616 9688 3621 9704 3635 9693 3634 9691
TIME...MOT...LOC 0031Z 219DEG 27KT 3624 9688
$$
WR000 WWUS54 KOUN 020045 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 744 PM CDT THU MAY 1 2008 OKC081-109-020115- /O.CON.KOUN.TO.W.0035.000000T0000Z-080502T0115Z/ LINCOLN OK-OKLAHOMA OK- 744 PM CDT THU MAY 1 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHEASTERN OKLAHOMA AND WESTERN LINCOLN COUNTIES... AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF LUTHER...MOVING NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING A TORNADO. * LOCATIONS IN THE WARNING INCLUDE LUTHER...NORTHEASTERN OKLAHOMA CITY AND WELLSTON. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 147 AND 158. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER. LAT...LON 3579 9707 3551 9695 3556 9724 3560 9726 TIME...MOT...LOC 0044Z 231DEG 24KT 3560 9719 $$
000
WWUS54 KOUN 020058
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT THU MAY 1 2008
OKC109-020108-
/O.CAN.KOUN.TO.W.0035.000000T0000Z-080502T0115Z/
OKLAHOMA OK-
758 PM CDT THU MAY 1 2008
...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHEASTERN OKLAHOMA
COUNTY...
LAT...LON 3578 9707 3576 9706 3556 9697 3561 9714
3567 9714
TIME...MOT...LOC 0058Z 233DEG 25KT 3566 9709
$$
OKC081-020115-
/O.CON.KOUN.TO.W.0035.000000T0000Z-080502T0115Z/
LINCOLN OK-
758 PM CDT THU MAY 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WESTERN
LINCOLN COUNTY...
AT 758 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 5 MILES SOUTHWEST OF WELLSTON...MOVING NORTHEAST AT 30
MPH.
* LOCATIONS IN THE WARNING INCLUDE WELLSTON.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 158.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS. STOPPING UNDER BRIDGES WILL BLOCK THE
ROAD AND PREVENT YOU AND OTHERS FROM REACHING SAFE SHELTER.
LAT...LON 3578 9707 3576 9706 3556 9697 3561 9714
3567 9714
TIME...MOT...LOC 0058Z 233DEG 25KT 3566 9709
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 1, 2:30 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, May 1, 2:30 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 230 PM CDT THU MAY 1 2008 .DISCUSSION... THE LARGER SCALE PERSPECTIVE FOR TONIGHTS WEATHER HAS NOT CHANGED MUCH FROM EARLIER. THE MOST WESTWARD OF TWO SMALL MID/UPPER LOWS OVER THE CENTRAL ROCKIES IS CURRENTLY PIVOTING THROUGH THE BASE OF A BROADER SCALE TROUGH OVER THE FOUR CORNERS REGION WHICH IS MAINTAINING AN AXIS OF LARGER PRESSURE FALLS OVER THE OKLAHOMA PANHANDLE. AN ASSOCIATED COLD FRONTAL BOUNDARY NEAR A LINE FROM MEDFORD TO SEILING HAS STALLED WHILE THE DRYLINE HAS BECOME SLIGHTLY MORE DISCERNIBLE FROM PERRY...TO EL RENO...AND WAURIKA. A 20Z BALLOON FROM KOUN WILL BE RELEASED SHORTLY. IN THE MEANTIME... SATELLITE AND PROFILER/METARS TRENDS CONTINUE TO INDICATE SHALLOW MOISTURE AND A MODEST CAP. ISOLATED CONVECTION REMAINS UNLIKELY BUT POSSIBLE ANYWHERE NEAR THE DRYLINE THROUGH MID EVENING...BY WHICH TIME THE DRYLINE SHOULD HAVE RETREATED IN RESPONSE TO THE APPROACHING UPPER LOW. MEANWHILE...THE STALLED FRONT OVER NORTHERN OKLAHOMA SHOULD RESUME A SOUTHWARD MOVEMENT TOWARD THE DRYLINE AND INTO A DEEPENING MOIST WARM SECTOR. OUR GREATEST CONCERN FOR SEVERE THUNDERSTORMS IS THIS EVENING AS THE DRYLINE RETREATS TOWARD THE REORGANIZING COLD FRONT OVER NORTHWEST OR NORTH CENTRAL OKLAHOMA...WHICH IS WHEN INSTABILITY WILL HIGHEST...CONVECTIVE INHIBITION LOWEST...AND VERTICAL WIND PROFILES MOST SUPPORTIVE OF SUPERCELLS. AFTER MIDNIGHT...WE STILL ANTICIPATE THAT THE CONVECTIVE MODE WILL GRADUALLY TRANSITION AWAY FROM SUPERCELLS AND MORE TOWARD MULTICELLS...INCLUDING A SQUALL-LINE...ESPECIALLY EAST OF INTERSTATE 35. ASIDE FROM THE ABOVE MENTIONED SEVERE WEATHER CONCERNS...HIGH BASED SHOWERS ARE FORMING NEAR DEEPER PORTIONS OF A BAROCLINIC ZONE NEAR THE KANSAS/COLORADO BORDER. A LOCAL RUN OF THE WRF ARW SHOWS THESE SHOWERS REACHING THE KANSAS/OKLAHOMA BORDER NORTH OF WOODWARD BETWEEN 22 AND 24Z...WITH A SMALL RISK OF SHORT TERM/HIGH WIND POTENTIAL. WILL HAVE TO MONITOR CLOSELY. AFTER TONIGHT...THE GRIDDED FORECAST RESEMBLES THE GFS AND ASSOCIATED MAV MOS...WHICH SHOW A SIGNIFICANT DRY AND COOLER PERIOD BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND...BY WHICH TIME THE GFS...WHICH AGREES WITH THE LARGER SCALE MESSAGE OF THE GFS ENSEMBLE MEAN AND ECMWF...DEVELOPS A SPLIT-FLOW PATTERN AND CONTINUES IT THROUGH MIDWEEK...SUGGESTING A DIFFICULT FORECASTING PERIOD BEGINNING NEXT WEEK...WITH CHANCES OF CONVECTION RETURNING TO THE REGION WITH THE DETAILS HIGHLY UNCERTAIN. .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 52 71 43 65 / 20 10 10 10 HOBART OK 50 75 41 68 / 10 0 10 10 WICHITA FALLS TX 56 80 45 71 / 10 10 10 10 GAGE OK 40 66 36 65 / 10 0 10 10 PONCA CITY OK 53 68 41 67 / 30 10 10 0 DURANT OK 64 76 53 69 / 20 20 10 10 .OUN WATCHES/WARNIN ****ERROR: INCOMPLETE DATA
Hazardous weather outlook, May 1, 11:54 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT THU MAY 1 2008
OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT THU MAY 1 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA.
LOCATION...
MAINLY EAST OF A LINE FROM CHEROKEE...TO WEATHERFORD...AND WAURIKA.
TIMING...
ANYTIME AFTER 4 PM...BUT MOST LIKELY TONIGHT.
IMPACTS...
SUPERCELLS ARE POSSIBLE...WHICH MAY BE ACCOMPANIED BY BASEBALL SIZE
HAIL AND 75 MPH WINDS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS AFTER 4
PM.
DISCUSSION...
A DRYLINE IS EXPECTED TO REACH INTERSTATE 35 LATE THIS AFTERNOON
BEFORE MOVING WESTWARD THIS EVENING TO NEAR WOODWARD...LAWTON...AND
SEYMOUR TEXAS. AFTER 4 PM...LIFT NEAR THE DRYLINE MAY BECOME
SUFFICIENT TO OVERCOME A STRONG CAP AND ALLOW ISOLATED THUNDERSTORMS
TO DEVELOP. IF STORMS DEVELOP...THE PRESENCE OF MODERATE INSTABILITY
AND WIND SHEAR WILL SUPPORT A HIGH LIKELIHOOD OF SEVERE STORMS...
INCLUDING A POSSIBILITY OF SUPERCELLS. THE MOST LIKELY TIME AND
LOCATION FOR SUPERCELLS WILL BE BETWEEN 6 PM AND 10 PM...NEAR THE
DRYLINE NORTH OF INTERSTATE 40.
BY MID TO LATE EVENING...A COLD FRONT WILL STRENGTHEN ACROSS
NORTHWEST OKLAHOMA AND MERGE WITH THE DRYLINE...BEFORE MOVING
THROUGH THE REMAINDER OF THE SLIGHT RISK AREA OVERNIGHT. AS THE
NIGHT PROGRESSES...THE RISK FOR SUPERCELLS IS EXPECTED TO DIMINISH
IN FAVOR OF A SQUALL LINE...PARTICULARLY AFTER MIDNIGHT EAST OF
INTERSTATE 35...AS THE FRONT MOVES THROUGH A PROGRESSIVELY MOIST
ENVIRONMENT. THE MOST LIKELY HAZARDS TO ACCOMPANY A SQUALL LINE
INCLUDE 65 MPH WINDS...QUARTER SIZE HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS LIKELY THIS AFTERNOON WEST OF A LINE
FROM CHEROKEE...TO LAWTON...AND WICHITA FALLS TEXAS...DUE TO STRONG
SOUTHWEST WINDS...LOW HUMIDITY VALUES...AND VERY WARM TEMPERATURES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN PLAINS EACH DAY
FROM MONDAY THROUGH WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE...
ESPECIALLY TUESDAY AND WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM FRIDAY.
JAMESIn the hours before
Local storm report, May 1, 7:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL OKLAHOMA CITY 35.47N 97.51W
05/01/2008 E1.75 INCH OKLAHOMA OK NWS EMPLOYEE
29TH AND AIR DEPOT
&&
JPIKELocal storm report, May 1, 7:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL MIDWEST CITY 35.46N 97.37W
05/01/2008 E1.75 INCH OKLAHOMA OK NWS EMPLOYEE
I-240 AND SOONER RD
&&
JPIKELocal storm report, May 1, 7:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL MIDWEST CITY 35.46N 97.39W
05/01/2008 E2.50 INCH OKLAHOMA OK AMATEUR RADIO
JUST SOUTH OF MIDWEST CITY HOSPITAL...APPROXIMATELY 15TH
AND MIDWEST BOULEVARD.
&&
LAMERSLocal storm report, May 1, 7:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL MOORE 35.34N 97.49W
05/01/2008 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
&&
LAMERSLocal storm report, May 1, 7:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 2 W ARCADIA 35.67N 97.36W
05/01/2008 E0.75 INCH OKLAHOMA OK PUBLIC
&&
LAMERSLocal storm report, May 1, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL MIDWEST CITY 35.46N 97.39W
05/01/2008 E3.50 INCH OKLAHOMA OK PUBLIC
AT DOUGLAS AND 10TH IN MIDWEST CITY.
&&
LAMERSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:02 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 43 min |
| May 1, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 34 min |
| May 1, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 24 min |
| May 1, 7:24 PM CDT | Tornado Warning | OUN | Noble, Payne | 21 min |
| May 1, 7:26 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Payne | 34 min |
| May 1, 7:43 PM CDT | Tornado Warning | OUN | Noble, Payne | 17 min |
| May 1, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 11 min |
| May 1, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 44 min |
| May 1, 8:36 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 39 min |
| May 1, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 16 min |
| May 1, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 20 min |
| May 1, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 37 min |
| May 1, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 35 min |
| May 1, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 27 min |
| May 1, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 48 min |
| May 2, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 28 min |
| May 2, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 40 min |
| May 2, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma and 1 more | 34 min |
| May 2, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 47 min |
| May 2, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 38 min |
| May 2, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 30 min |
| May 2, 1:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 26 min |
| May 2, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Stephens | 49 min |
| May 2, 1:31 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 44 min |
| May 2, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 2, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 45 min |
| May 2, 10:04 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Woods, Woodward | 9 hr |
| May 2, 4:49 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 13 more | 8 hr |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.